Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier
WebMD

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started
My Medicine
WebMD

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion
    WebMD

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community
    WebMD

    Community

    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up

Diarrhea and nauseous shortly after eating.
avatar
sphillis88 posted:
regardless of what i eat, i always feel nauseous and have diarrhea about twenty minutes after eating. and when i take loperamide, i dont have a bowel movement for a few days. this has started a month or so ago. i havent changed my diet. and just a few months ago i was very regular with my bowel movements. what could this be.
Reply
 
avatar
barbarafromtucson responded:
None of us here will be able to diagnose you. What I would suggest is to journal--write down everytthing you're eating, the time that you eat, and when you have the diarrhea. Also note the color of the diarrhea. If there's any 'solid' pieces--notate color/shape of that as well.

Make an appointment with your doctor. Your doctor will ask what you've been eating, what symptoms you've been having--and he/she will ask you the color/shape/consistancy of your stool--the journal will really help. He will also want to know if you've done any international travel as well.

Your doctor will have you do a myriad of tests, including blood tests, stool tests, and other more intensive tests like colonoscopy, endoscopy, and others if the blood/stool tests come out negative.

So go see your doctor a.s.a.p.!
 
avatar
sphillis88 replied to barbarafromtucson's response:
thank you for the reply! il definately start a journal.


Spotlight: Member Stories

I have always had tummy issues and they I remember growing up watching my mother suffer through tummy and bathroom issues. Then my daughter started sh...More

Helpful Tips

IBS-Reflexology...finally some relief!!!!
hello community.. i have been struggling with episodes of IBS for 5 years. this last month i have been in terrible pain and it's been ... More
Was this Helpful?
1 of 1 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.